MathSciNet Relay Station
MathSciNet bibliographic data
MR213363 (35 #4227) 14.50
Mars, J. G. M. Les nombres de Tamagawa de certains groupes exceptionnels. (French) Bull. Soc. Math. France 94 1966 97–140.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement